Facebook Pixel

Can Bactrim make your period late?

By October 2, 2012 - 4:04pm
Rate This

I had sex on August 31. My partner never ejaculated but the condom broke. Of course I'm worried about precum. 5 Days later on september 5th I got my period and it lasted though september 9th. After the 9th I had light spotting for about 2 days after which isn't normal. I now know that I am not pregnant from that. On september 22 my boyfriend and I didn't have sex but we did get intimate. He did ejaculate and we were both naked so I don't really know the chances of getting pregnant that way. My period is now 2 days late and I know know if it's from my last love connection or if it's the bactrim antibiotic prescribed to me 2 weeks ago. Please help!

Add a Comment1 Comments


Hello Gabgab32,

Bactrim has no effect on the menstrual cycle and would not be a cause for a late period.

Two days is not that late. Try to relax. I'm sure your period will begin soon. There is little risk of pregnancy from your latest love connection. But, if your period is late beyond one week, test for pregnancy.


October 2, 2012 - 4:10pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!